Communications in Analysis and Geometry

Volume 15 (2007)

Number 2

Moduli space theory for constant mean curvature surfaces immersed in space-forms

Pages: 299 – 305



Alexandre Gonçalves

Karen Uhlenbeck


In this short article we describe a local parametrization of the space of solutions of the Gauss-Coddazzi equations for constant mean curvature immersions of a Riemann surface into space-forms in codimension 1. The parameter space are cohomology classes of the holomorphic tangent bundle of the surface.

Full Text (PDF format)